×

zbMATH — the first resource for mathematics

On the regularity of difference schemes. (English) Zbl 0462.65058

MSC:
65N12 Stability and convergence of numerical methods for boundary value problems involving PDEs
65N22 Numerical solution of discretized equations for boundary value problems involving PDEs
35J40 Boundary value problems for higher-order elliptic equations
39A70 Difference operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, R. A.,Sobolev spaces. New York-San Francisco-London: Academic Press 1975. · Zbl 0314.46030
[2] Bramble, J. H., andThomée, V., Convergence estimates for essentially positive type discrete Dirichlet problems.Math. Comp. 23 (1969), 695–709. · Zbl 0217.21902 · doi:10.1090/S0025-5718-1969-0266444-7
[3] Collatz, L. The numerical treatment of differential equations. Third ed., Berlin-New York-Heidelberg: Springer 1966. · Zbl 0173.17702
[4] D’jakonov, E. G., On the convergence of an iterative process.Usp. Mat. Nauk 21 (1966), 1, 179–182.
[5] Dryya, M., Prior estimates inW 2 2 in a convex domain for systems of difference elliptic equations.Ž. vyĉisl. Mat. mat. Fiz. 12 (1972), 1595–1601.
[6] Guilinger, W. H., The Peaceman-Rachford method for small mesh increments.J. Math. Anal. Appl. 11 (1965), 261–277. · Zbl 0133.38701 · doi:10.1016/0022-247X(65)90086-7
[7] Hackbusch, W., On the multi-grid method applied to difference equations.Computing 20 (1978), 291–306. · Zbl 0391.65045 · doi:10.1007/BF02252378
[8] Hackbusch, W., On the convergence of multi-grid iterations.To appear in Beiträge Numer. Math. 9 (1981). · Zbl 0465.65054
[9] Hackbusch, W., Convergence of multi-grid iterations applied to difference equations.Math. Comp. 34 (1980), 425–440. · Zbl 0422.65020
[10] Lapin, A. V., Study of theW 2 (2) -convergence of difference schemes for quasilinear elliptic equations.Ž. vyĉisl Mat. mat. Fiz. 14 (1974), 1516–1525. · Zbl 0323.35033
[11] Lions, J. L., andMagenes, E.,Non-homogeneous boundary value problems and applications I. Berlin-New York-Heidelberg: Springer 1972. · Zbl 0223.35039
[12] Meis, Th., andMarcowitz, U.,Numerische Behandlung partieller Differentialgleichungen. Berlin-Heidelberg-New York: Springer 1978. · Zbl 0418.65044
[13] Neĉas, J., Sur la coercivité des formes sesqui-linéares elliptiques.Rev. Roumaine Math. Pure Appl. 9 (1964), 47–69.
[14] Shortley, G. H., andWeller, R., Numerical solution of Laplace’s equation.J. Appl. Physics 9 (1938), 334–348. · Zbl 0019.03801 · doi:10.1063/1.1710426
[15] Shreve, D. C., Interior estimates inl p for elliptic difference operators.SIAM J. Numer. Anal. 10 (1973), 69–80. · Zbl 0261.65064 · doi:10.1137/0710009
[16] Stummel, F., Elliptische Differenzenoperatoren unter Dirichletrandbedingungen.Math. Zeitschr. 97 (1967), 169–211. · Zbl 0149.07202 · doi:10.1007/BF01111697
[17] Thomée, V., Elliptic difference operators and Dirichlet’s problem.Contr. to Diff. Eq. 3 (1964), 301–324.
[18] Thomée, V., andWestergren, B., Elliptic difference equations and interior regularity.Numer. Math. 11 (1968), 196–210. · Zbl 0159.38204 · doi:10.1007/BF02161842
[19] Thomée, V., Discrete interior Schauder estimates for elliptic difference operators.SIAM J. Numer. Anal. 5 (1968), 626–645. · Zbl 0176.15901 · doi:10.1137/0705050
[20] Hackbusch, W., Regularity of difference schemes, part II–regularity estimates for linear and non-linear problems. Report 80-13,Math. Inst., Univ. of Cologne, 1980.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.